American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76S05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 67 found      Go to page: 1 2 3

[1] L. Caffarelli and J. L. Vázquez. Regularity of solutions of the fractional porous medium flow with exponent $1/2$. St. Petersburg Math. J. 27 (2016) 437-460.
Abstract, references, and article information   
View Article: PDF

[2] Salvatore Rionero. Convection in ternary porous layers with depth-dependent permeability and viscosity. Contemporary Mathematics 666 (2016) 289-303.
Book volume table of contents   
View Article: PDF

[3] Susmita Sadhu and Joseph E. Paullet. Asymptotic behavior of solutions to a BVP from fluid mechanics. Quart. Appl. Math. 72 (2014) 703-718.
Abstract, references, and article information
View Article: PDF

[4] Yanzhao Cao, Max Gunzburger, Xiaoming He and Xiaoming Wang. Parallel, non-iterative, multi-physics domain decomposition methods for time-dependent Stokes-Darcy systems. Math. Comp. 83 (2014) 1617-1644.
Abstract, references, and article information   
View Article: PDF

[5] Clément Cancès, Iuliu Sorin Pop and Martin Vohralík. An a posteriori error estimate for vertex-centered finite volume discretizations of immiscible incompressible two-phase flow. Math. Comp. 83 (2014) 153-188.
Abstract, references, and article information   
View Article: PDF

[6] Nicola L. Scott and B. Straughan. Continuous dependence on the reaction terms in porous convection with surface reactions. Quart. Appl. Math. 71 (2013) 501-508. MR 3112825.
Abstract, references, and article information
View Article: PDF

[7] Todd Arbogast, Zhen Tao and Hailong Xiao. Multiscale mortar mixed methods for heterogeneous elliptic problems. Contemporary Mathematics 586 (2013) 9-21.
Book volume table of contents   
View Article: PDF

[8] Pu Song and Ivan Yotov. Coupling surface and subsurface flows with curved interfaces. Contemporary Mathematics 586 (2013) 331-339.
Book volume table of contents   
View Article: PDF

[9] Catherine Choquet. Transport of heat and mass in a fluid with vanishing mobility. Quart. Appl. Math. 66 (2008) 771-779. MR 2465144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Denise Aregba-Driollet, Gabriella Bretti and Roberto Natalini. Numerical schemes for the Barenblatt model of non-equilibrium two-phase flow in porous media. Quart. Appl. Math. 66 (2008) 201-231. MR 2416771.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] K. Vajravelu, J. R. Cannon and D. Rollins. Diffusion of chemically reactive species in a porous medium. Quart. Appl. Math. 64 (2006) 17-28. MR 2211375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Carsten Ebmeyer and José Miguel Urbano. The smoothing property for a class of doubly nonlinear parabolic equations. Trans. Amer. Math. Soc. 357 (2005) 3239-3253. MR 2135744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Corrado Lattanzio and Bruno Rubino. Asymptotic behavior and strong convergence for hyperbolic systems of conservation laws with damping. Quart. Appl. Math. 62 (2004) 529-540. MR MR2086044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jingxue Yin and Chunpeng Wang. Shrinking similar solutions of a convection diffusion equation. Quart. Appl. Math. 62 (2004) 259-272. MR MR2054599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Björn Gustafsson, Dmitri Prokhorov and Alexander Vasil'ev. Infinite lifetime for the starlike dynamics in Hele-Shaw cells. Proc. Amer. Math. Soc. 132 (2004) 2661-2669. MR 2054792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tatsuyuki Nakaki and Kenji Tomoeda. Numerical approach to the waiting time for the one-dimensional porous medium equation. Quart. Appl. Math. 61 (2003) 601-612. MR MR2019614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jean Duchon and Raoul Robert. Linear wellposedness of the evolution equation of a mixing strip of two fluids with initially sharp interface in a porous medium. Quart. Appl. Math. 61 (2003) 723-730. MR MR2019620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ling Hsiao and Hailiang Li. Shock reflection for the damped $P$-system. Quart. Appl. Math. 60 (2002) 437-460. MR MR1914435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Antoine Henrot and Henrik Shahgholian. The one phase free boundary problem for the $p$-Laplacian with non-constant Bernoulli boundary condition. Trans. Amer. Math. Soc. 354 (2002) 2399-2416. MR 1885658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. B. Angenent and D. G. Aronson. Non-axial self-similar hole filling for the porous medium equation. J. Amer. Math. Soc. 14 (2001) 737-782. MR 1839916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Françoise Dufour and Marie-Christine Néel. Time-periodic convective patterns in a horizontal porous layer with through-flow. Quart. Appl. Math. 58 (2000) 265-281. MR MR1753399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] L. Billi and A. Farina. Unidirectional infiltration in deformable porous media: mathematical modeling and self-similar solution. Quart. Appl. Math. 58 (2000) 85-101. MR MR1738559.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] James Glimm and David Sharp. Stochastic partial differential equations: Selected applications in continuum physics. Math. Surveys Monogr. 64 (1999) 3-44.
Book volume table of contents
View Article: PDF

[24] S. Richardson. Hele-Shaw flows with time-dependent free boundaries involving an infinite strip of fluid. Quart. Appl. Math. 57 (1999) 201-212. MR MR1686185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Andro Mikelic and Laetitia Paoli. Homogenization of the inviscid incompressible fluid flow through a 2D porous medium. Proc. Amer. Math. Soc. 127 (1999) 2019-2028. MR 1626446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] James Glimm and David Sharp. Stochastic methods for the prediction of complex multiscale phenomena. Quart. Appl. Math. 56 (1998) 741-765. MR MR1668736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Felix Otto. A regularizing effect of nonlinear transport equations. Quart. Appl. Math. 56 (1998) 355-375. MR MR1622511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Y. Qin and P. N. Kaloni. Spatial decay estimates for plane flow in Brinkman-Forchheimer model. Quart. Appl. Math. 56 (1998) 71-87. MR MR1604880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Jingxue Yin and Wenjie Gao. Flows through nonhomogeneous porous media in an isolated environment. Quart. Appl. Math. 55 (1997) 333-346. MR MR1447581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] S. Richardson. On the classification of solutions to the zero-surface-tension model for Hele-Shaw free boundary flows. Quart. Appl. Math. 55 (1997) 313-319. MR MR1447579.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 67 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia